# SDR SWAA2022122980324

- Difficulty date: December 10, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD LOCATED FWD OF DOOR CUTOUT BTW BS767 AND BS794 AT LEVEL OF STRG25R WL156.4 AND RBL21 AT AFT CARGO COMPARTMENT 2022-688515<[01] REPLACED SHIELD WEB LOCATED FWD OF DOOR CUTOUT BTW BS767 AND BS794 AT LEVEL OF STR 25R WL156.4 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081 SHEET 13 REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
